Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 680975, 7 pages
http://dx.doi.org/10.1155/2013/680975
Research Article

On Nonnegative Moore-Penrose Inverses of Perturbed Matrices

Department of Mathematics, Indian Institute of Technology Madras, Chennai, Tamil Nadu 600036, India

Received 22 April 2013; Accepted 7 May 2013

Academic Editor: Yang Zhang

Copyright © 2013 Shani Jose and K. C. Sivakumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Ding, W. Pye, and L. Zhao, “Some results on structured M-matrices with an application to wireless communications,” Linear Algebra and its Applications, vol. 416, no. 2-3, pp. 608–614, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. K. Mitra and P. Bhimasankaram, “Generalized inverses of partitioned matrices and recalculation of least squares estimates for data or model changes,” Sankhyā A, vol. 33, pp. 395–410, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Y. Deng, “A generalization of the Sherman-Morrison-Woodbury formula,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1561–1564, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Berman, M. Neumann, and R. J. Stern, Nonnegative Matrices in Dynamical Systems, John Wiley & Sons, New York, NY, USA, 1989. View at MathSciNet
  5. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Society for Industrial and Applied Mathematics (SIAM), 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Collatz, Functional Analysis and Numerical Mathematics, Academic Press, New York, NY, USA, 1966. View at MathSciNet
  7. C. A. Desoer and B. H. Whalen, “A note on pseudoinverses,” Society for Industrial and Applied Mathematics, vol. 11, pp. 442–447, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Ben-Israel and T. N. E. Greville, Generalized Inverses:Theory and Applications, Springer, New York, NY, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  9. A. Berman and R. J. Plemmons, “Cones and iterative methods for best least squares solutions of linear systems,” SIAM Journal on Numerical Analysis, vol. 11, pp. 145–154, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Mishra and K. C. Sivakumar, “On splittings of matrices and nonnegative generalized inverses,” Operators and Matrices, vol. 6, no. 1, pp. 85–95, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Mishra and K. C. Sivakumar, “Nonnegative generalized inverses and least elements of polyhedral sets,” Linear Algebra and its Applications, vol. 434, no. 12, pp. 2448–2455, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. R. Kannan and K. C. Sivakumar, “Moore-Penrose inverse positivity of interval matrices,” Linear Algebra and its Applications, vol. 436, no. 3, pp. 571–578, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet